# SDR 07FDEA04912

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65295675
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING PAN IS CRACKED, LOCATED AT STA 1183, WL 20/8, LBL 27.  REMOVED DITCHING PAN, STA 1183, LBL 27 REF SRM 51-30-02.  FABRICATED DITCHING PAN REF BOEING DRAWING 65-29567-5 DITCHING PAN.  HEAT TREATED REF BOEING DRAWING 65-29567-5.  TREATED AND PRIMED DITCHING PAN REF SRM 51-10-2.  IDENTIFIED DITCHING PAN WITH FX65-29567-5, REF FED EX GMM 7-0-1001.  INSTALLED DITCHING PAN AT STA 1183 LBL27 REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
